# SDR AALA20161117012

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 5,153 hours, 1,979 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: R3 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY DOOR DAMPER CYLINDER WILL NOT HOLD A CHARGE.  REMOVED AND REPLACED DAMPER DIAPHRAGM IAW AMM 52-22-00.  OPERATONAL CHECK GOOD.
